# SDR DALA2023080106235

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,086 hours, 22,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 R2 DOOR PARTITION RED EMER LIGHT INOP. CORRECTIVE ACTION: REMOVED TRIM FROM PARTITION. FOUND NO POWER AT LIGHT. T/S AND FOUND PIN 2 ON CONNECTOR D7274 PULLED OU OF SOCKET. RESETTED AND OPS CHECKS NORMAL. PARTITION RESTORED. (8985837)
